# SDR SWAA2022071115117

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED AT BS 303 AT LEVEL S-17L W 208.1 AT PASSENGER CABIN 2022-305790 / [01] REPLACED INNER CHORD AND FASTENERS LOCATED AT BS BS360 TO BS270 AT LEVEL S-17L WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG B737-700 141A8110 SHEET 11; REV. ? AND DWG 140A9810 SHEET 48; REV. ?. PART NUMBER USED: SWA 654A0004-1073; P.O: 2022-158542.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
